Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 18, NWS Grand Forks, ND

June 17, 2010Barnes County, Griggs County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Jun 17, 2010, 3:52 PM CDT for Barnes County, Griggs County, North Dakota. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2010, 3:52 PM CDT (20:52 UTC)
Expired
Jun 17, 2010, 4:45 PM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Barnes County, ND, Griggs County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 83 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:01 PM CDTTORNADO 12 Sw Bald Hill Dam, NDTORNADO TRACKED NORTHWARD FOR ABOUT A MILE TO AROUND 1 WSW OF BALDHILL DAM BY 403 PM CDT. THE TORNADO SNAPPED A WOODEN POWER POLE... KNOCKED DOWN SEVERAL POPLAR TREES AND SHREADED A PORTION OF AN OLD CORN FIELD. MAXIMUM WIDTH ESTIMATED TO 100 YARDS AND PEAK WI
Jun 17, 4:05 PM CDTFUNNEL CLOUDDazey, ND
Jun 17, 4:05 PM CDTTORNADO 02 Sw Dazey, NDMULTIPLE FUNNEL CLOUDS WERE VIEWED TO THE WEST... SOUTHWEST AND SOUTH OF DAZEY... ALL MOVING NORTHWARD. ONE PRODUCED A BRIEF TOUCHDOWN IN AN OPEN FIELD NEAR DAZEY THOUGH NO DAMAGE WAS OBSERVED. MAXIMUM WIDTH ESTIMATED TO 15 YARDS AND PEAK WINDS TO 80 MPH.
Jun 17, 4:35 PM CDTTORNADO4 E Dazey, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:21 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-314 m²/s²
0-3 km storm-relative helicity
-223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WFUS53 KFGF 172052
TORFGF
NDC003-039-172145-
/O.NEW.KFGF.TO.W.0018.100617T2052Z-100617T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
352 PM CDT THU JUN 17 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHWESTERN GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 445 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE
  TORNADIC STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES
  NORTH OF SPIRITWOOD LAKE TO 6 MILES SOUTHEAST OF SANBORN...MOVING
  TO THE NORTHEAST AT 35 MPH.

* THE TORNADIC STORMS WILL BE NEAR...
  VALLEY CITY...WIMBLEDON AND ROGERS AROUND 400 PM CDT.
  BALD HILL DAM AROUND 405 PM CDT.
  SUTTON AROUND 410 PM CDT.
  REVERE AND DAZEY AROUND 415 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORMS
INCLUDE LEAL...WALUM AND HANNAFORD.

FOR MOTORISTS ON INTERSTATE 94...THE TORNADIC STORMS WILL BE BETWEEN
NORTH DAKOTA MILE MARKER 289 AND NORTH DAKOTA MILE MARKER 296...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4748 9849 4706 9772 4681 9809 4703 9847
      4732 9848 4733 9852 4741 9852
TIME...MOT...LOC 2052Z 244DEG 32KT 4713 9851 4690 9808

$$

G2

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:06 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 17, 2:06 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
206 PM CDT THU JUN 17 2010

.DISCUSSION...ABBREVIATED DISCUSSION DUE TO ONGOING/POTENTIAL SEVERE
WEATHER EVENT. WARM FRONTAL BOUNDARY/PREFRONTAL TROUGH FROM
WESTERN ND SURFACE LOW AND SEVERAL OTHER BOUNDARIES WILL BE THE
FOCUS FOR CONTINUED SEVERE WEATHER THREAT INTO THIS EVENING.
AIRMASS BECOMING INCREASINGLY UNSTABLE WITH SURFACE HEATING AND
MID 60 DEWPOINTS IN WARM SECTOR. DRIER AIR WILL SPREAD ACROSS THE
REGION LATER TONIGHT IN THE WAKE OF WARM FRONT LIFTING NORTH
AND EXITING PREFRONTAL TROUGH TO OUR EAST. THIS SHOULD ALLOW
MINIMUMS TO DROP INTO THE 50S.

SURFACE LOW PRESSURE WILL LIFT NORTH AND THEN EAST ACROSS SOUTHERN
CANADIAN PROVINCES ON FRIDAY. WIND WILL AGAIN BE MAIN ISSUE AND SOME
SORT OF HEADLINE WILL LIKELY BE NECESSARY. WILL ALSO SEE SOME
WRAP AROUND SHRA AS LOW SHIFTS EAST. WILL SPREAD POPS A LITTLE
FARTHER SOUTH BASED ON LAYER RH TRENDS. FAVORED COLD ADVECTION AND
CLOUD COVER POTENTIAL WILL MAKE FOR COOLER TEMPERATURES ALL BUT
FAR SOUTH.

WITH SLOWER TRACK OF SURFACE LOW WILL LINGER POPS ACROSS THE
NORTHERN FA THROUGH THE NIGHT.

CONFIDENCE LOW BUT WILL MAINTAIN LOW POPS INTO THE WEEKEND IN
ZONAL MID LEVEL FLOW AND PASSAGE OF WEAK WAVES.

LONG RANGE...MONDAY THROUGH WEDNESDAY. MAIN ISSUE THROUGH PERIOD
WILL BE TIMING OF NORTHERN STREAM WAVE. MODELS ALL SHOWING TIMING
ISSUES WITH WAVE SO HAVE MAINTAINED EXTENDED LOW POP PERIOD.
BASED ON THERMAL PROFILES TEMPERATURES WILL RANGE AT OR ABOVE
AVERAGE.

&&
.AVIATION...PRIMARILY LOOKING AT VFR CIGS WITH PATCHY MVFR
CIGS/VSBY IN STRONGER STORMS PRETTY MUCH ANYWHERE ACROSS THE AREA
AS SEVERAL BOUNDARIES PUSH THROUGH.

&&

.HYDROLOGY...SPOTTY FLASH FLOODING THIS MORNING MAY LEAD TO SOME
LOCALIZED RIVER RISES. WILL BE MONITORING FOR ADDITIONAL FLOOD
THREAT WITH ANY NEW CONVECTIVE DEVELOPMENT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...TORNADO WATCH IN EFFECT UNTIL 9PM CDT.
MN...TORNADO WATCH IN EFFECT UNTIL 9PM CDT.

&&

VOELKER
Hazardous weather outlook, Jun 17, 6:53 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
653 AM CDT THU JUN 17 2010

MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-181200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-
EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-WESTERN WALSH COUNTY-
653 AM CDT THU JUN 17 2010

...SEVERE THUNDERSTORMS ARE EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF
A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED
LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE
RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA.

EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE
WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE
FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT.
ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED.

ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS
IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25
TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH
WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE
THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM
2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY
NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH
ONTO ROADWAYS.

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO
SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL
INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN
PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN
MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND
EVENING AND PRODUCE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY.
WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND
ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE
WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY
AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND
DEBRIS TO WASH ONTO ROADWAYS.

STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY
WINDS FOR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ006-009-016-017-024-032-181200-
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
HUBBARD-WADENA-
653 AM CDT THU JUN 17 2010

...SEVERE THUNDERSTORMS ARE EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF
A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED
LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE
RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA.

EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE
WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE
FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO
LOCALLY HEAVY RAIN CAN A BE EXPECTED.

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO
SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL
INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN
PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN
MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND
EVENING AND PRODUCE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Jun 17, 1:48 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
148 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             PINEWOOD                47.60N 95.13W
06/17/2010  E0.75 INCH       BELTRAMI           MN   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 1:54 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
154 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             3 ENE SHEYENNE          47.84N 99.06W
06/17/2010  E1.00 INCH       EDDY               ND   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 1:55 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
155 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             3 NE BEMIDJI            47.51N 94.83W
06/17/2010  E1.00 INCH       BELTRAMI           MN   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 1:58 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
158 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             3 W FORT TOTTEN         47.98N 99.06W
06/17/2010  E1.00 INCH       BENSON             ND   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 3:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
344 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          3 NNE FINLEY            47.55N 97.81W
06/17/2010                   STEELE             ND   NWS EMPLOYEE

            RELAYED BY OFF DUTY DODGE CITY NWS METEOROLOGIST CHASING
            STORM.

&&

BBRAMER
Local storm report, Jun 17, 3:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TORNADO          8 NNE FINLEY            47.62N 97.77W
06/17/2010                   STEELE             ND   NWS EMPLOYEE

            RELAYED BY OFF DUTY DODGE CITY NWS METEORLOGIST CHASING
            STORM.

&&

BBRAMER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:17 AM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele58 min
Jun 17, 8:53 AM CDTSevere Thunderstorm WarningFGFCass67 min
Jun 17, 9:02 AM CDTFlash Flood WarningFGFEddy, Griggs, Nelson13 hr
Jun 17, 9:35 AM CDTFlash Flood WarningFGFCass12 hr
Jun 17, 12:55 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy50 min
Jun 17, 1:41 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey49 min
Jun 17, 3:36 PM CDTTornado WarningFGFGrand Forks, Nelson, Steele39 min
Jun 17, 3:43 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey47 min
Jun 17, 3:48 PM CDTTornado WarningFGFGrand Forks, Traill42 min
Jun 17, 3:59 PM CDTTornado WarningFGFGrand Forks, Nelson, Walsh46 min
Jun 17, 4:03 PM CDTTornado WarningFGFEddy, Griggs, Nelson42 min
Jun 17, 4:09 PM CDTTornado WarningFGFBarnes, Griggs, Steele51 min
Jun 17, 4:24 PM CDTTornado WarningFGFBenson, Eddy, Ramsey51 min
Jun 17, 4:27 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey48 min
Jun 17, 4:29 PM CDTTornado WarningFGFGrand Forks, Walsh46 min
Jun 17, 4:33 PM CDTTornado WarningFGFBenson, Eddy, Griggs, Nelson, Ramsey42 min
Jun 17, 4:35 PM CDTTornado WarningFGFGrand Forks, Griggs, Nelson, Steele, Traill40 min
Jun 17, 4:52 PM CDTTornado WarningFGFBenson, Cavalier, Ramsey, Towner53 min
Jun 17, 4:58 PM CDTTornado WarningFGFGrand Forks, Nelson, Ramsey, Walsh47 min
Jun 17, 5:01 PM CDTTornado WarningFGFGrand Forks, Walsh44 min
Jun 17, 5:15 PM CDTTornado WarningFGFGrand Forks, Traill30 min
Jun 17, 5:24 PM CDTTornado WarningFGFWalsh51 min
Jun 17, 5:28 PM CDTTornado WarningFGFGrand Forks, Walsh46 min
Jun 17, 5:36 PM CDTTornado WarningFGFWalsh24 min
Jun 17, 5:43 PM CDTTornado WarningFGFGrand Forks, Walsh47 min
Jun 17, 6:11 PM CDTTornado WarningFGFPembina, Walsh31 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.